# SDR GTIA2023081537418

- Difficulty date: August 14, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N917NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9179
- Aircraft time: 10,829 hours, 4,452 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ODOR/ FUME EVENT SHORTLY AFTER TAFEOFF SELECTED PACK 1 OFF SITUATION RESOLVED, ONLY FLIGHT DECK AFFECTED.-PERFORM TROUBLESHOOTING IAW TSM 05-50-00-810-831-A AND FOUND PACK 1 TO BE THE SOURCE OF ODOR. SEE L/P 3274842-1 FOR PACK 1 DEFERRAL. AIRCRAFT OK FOR SERVICE.
